zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Oscillation of second-order nonlinear neutral differential equations. (English) Zbl 1085.34053
The equation $$x(t)-p(t)x(t-\tau)''+q(t) f(x(t-\sigma))=0$$ has a bounded eventually positive solution or every solution is oscillatory under certain conditions when $f(x)$ is superlinear. For sublinear case, the equation has an eventually positive solution which tends to infinity or every solution is oscillatory.

MSC:
34K11Oscillation theory of functional-differential equations
34K40Neutral functional-differential equations
34K12Growth, boundedness, comparison of solutions of functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] Atkinson, F. V.: On second-order nonlinear oscillation. Pacific J. Math. 5, 643-647 (1955) · Zbl 0065.32001
[2] Belohorec, S.: Oscillations solutions of certern nonlinear differential equations of second-order. Mat. fyz. Casopis sloven akad. Vied. 11, 250-255 (1961)
[3] Erbe, L. H.; Kong, Q.; Zhang, B. G.: Oscillation theory for functional differential equations. (1995) · Zbl 0821.34067
[4] Györi, I.; Ladas, G.: Oscillation theory of delay differential equations with applications. (1991) · Zbl 0780.34048
[5] Li, H. J.; Liu, W. L.: Oscillations of second-order neutral differential equations. Math. comput. Modelling 22, 45-53 (1995) · Zbl 0833.34066
[6] Jiang, J.; Li, X.: Oscillation of second-order nonlinear neutral differential equations. Appl. math. Comput. 135, 531-540 (2003) · Zbl 1026.34081
[7] Ladas, G.; Partheniadis, E. C.; Sficas, Y. G.: Oscillations of second-order neutral equations. Canad. J. Math. 41, 1301-1314 (1988) · Zbl 0666.34078
[8] Ladas, G.; Partheniadis, E. C.; Sficas, Y. G.: Necessary and sufficient conditions for oscillations of second-order neutral equations. J. math. Anal. appl. 138, 214-231 (1989) · Zbl 0668.34069
[9] Sahiner, Y.: On oscillation of second-order neutral type delay differential equations. Appl. math. Comput. 150, 697-706 (2004) · Zbl 1045.34038
[10] Tanaka, S.: A oscillation theorem for a class of even order neutral differential equations. J. math. Anal. appl. 273, 172-189 (2002) · Zbl 1022.34065
[11] Tang, X. H.: Oscillation for first order nonlinear delay differential equations. J. math. Anal. appl. 264, 510-521 (2001) · Zbl 1001.34058
[12] Tang, X. H.: Oscillation for first order superlinear delay differential equations. J. London math. Soc. 65, 115-122 (2002) · Zbl 1024.34058
[13] Wong, J. S. W.: Necessary and sufficient conditions for oscillation of second-order neutral differential equations. J. math. Anal. appl. 252, 342-352 (2000) · Zbl 0976.34057
[14] Yan, J.: Oscillations of second-order neutral functional differential equations. Appl. math. Comput. 83, 27-41 (1997) · Zbl 0868.34060